# SDR CA980330009

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Locked
- Location: Cargo Bay
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, CREW FELT AND HEARD BUFFETING IN THE AIRFRAME.  NO LIGHT INDICATIONS SUGGESTING A PROBLEM.  ON RETURN TO DEPARTURE BASE AND LEAVING AIRCRAFT, IT WAS NOITICED THE AFT CARGO DOOR WAS OPEN.  MAINTENANCE ALSO NOTICED THE CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATION WAS AT 50 PERCENT AND TEST FUNCTION WORKED FINE.  IT WAS ESTABLISHED THAT THE DOOR WAS NOT CHECKED FOR POSITIVE LOCKING AS STATED IN THE 1990D STANDARD OPERATING PROCEDURES.  REPAIR TO THE DOOR AND ADJACENT AREA CARRIED OUT AND DOOR WARNING SYSTEM CHECKS OKAY.
